Alert archive / Wyoming / Flash Flood Warnings in 2017
Flash Flood Warning 4, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at Jun 13, 2017, 12:22 AM MDT for Johnson County, Wyoming. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2017, 12:22 AM MDT (06:22 UTC)
- Expired
- Jun 13, 2017, 4:15 AM MDT
- In force
- 4 hr
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Johnson County, WY
The radar
The Riverton/Lander radar (KRIW), 209 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 6.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 804 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 2386 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
345
WGUS55 KRIW 130622
FFWRIW
WYC019-131015-
/O.NEW.KRIW.FF.W.0004.170613T0622Z-170613T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Riverton WY
1222 AM MDT TUE JUN 13 2017
The National Weather Service in Riverton has issued a
* Flash Flood Warning for...
Northeastern Johnson County in north central Wyoming...
* Until 415 AM MDT
* At 1216 AM MDT, Doppler radar and automated rain gauges indicated
thunderstorms had produced heavy rain across the warned area this
evening . Two to three inches of rain have already fallen. Flash
flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Crazy Woman Creek and other drainages and small streams around
northeast and east central Johnson County.
This includes the following highways...
Interstate 25 between mile markers 278 and 284.
Interstate 90 between mile markers 63 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4452 10609 4387 10617 4386 10661 4401 10663
4425 10666 4437 10658
$$
132 follow-up statements
943
WGUS75 KRIW 130847
FFSRIW
Flash Flood Statement
National Weather Service Riverton WY
247 AM MDT TUE JUN 13 2017
WYC019-131015-
/O.CON.KRIW.FF.W.0004.000000T0000Z-170613T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson-
247 AM MDT TUE JUN 13 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM MDT FOR
NORTHEASTERN JOHNSON COUNTY...
Very heavy rain fell across the warned area Monday evening and it
remains quite possible that flash flooding is occurring across some
streams and drainages across northeast and east central Johnson
County at this time. Crazy Woman creek received an estimated 2 to 3
inches of rain during the evening hours on Monday. Earlier rainfall
around Buffalo has also raised Clear Creek to a little above flood
stage. Many area streams are running high. Be very cautious if you
must be out and about near any flowing water this morning.
Some locations that will experience flooding include...
Crazy Woman Creek and other drainages and small streams around
northeast and east central Johnson County.
This includes the following highways...
Interstate 25 between mile markers 278 and 284.
Interstate 90 between mile markers 63 and 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4452 10609 4387 10617 4386 10661 4401 10663
4425 10666 4437 10658
$$
13741
WGUS75 KRIW 131007
FFSRIW
Flash Flood Statement
National Weather Service Riverton WY
407 AM MDT TUE JUN 13 2017
WYC019-131015-
/O.EXP.KRIW.FF.W.0004.000000T0000Z-170613T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnson-
407 AM MDT TUE JUN 13 2017
...THE FLASH FLOOD WARNING FOR NORTHEASTERN JOHNSON COUNTY WILL
EXPIRE AT 415 AM MDT...
Area streams and creeks remain quite high but the threat of flash
flooding has diminished. Therefore, the flash flood warning for the
area will be allowed to expire on time at 415 AM.
Report any flooding from last night or early this morning to local
law enforcement or to the National Weather Service office in
Riverton.
LAT...LON 4452 10609 4387 10617 4386 10661 4401 10663
4425 10666 4437 10658
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:56 PM MDT, 7 hours 26 minutes earlier.
Area forecast discussion, Jun 12, 4:56 PM MDT, 7 hours 26 minutes before
Area Forecast Discussion National Weather Service Riverton WY 456 PM MDT Mon Jun 12 2017 .SHORT TERM...(This evening through Tuesday) Issued at 406 PM MDT Mon Jun 12 2017 Quite a hodge podge of weather taking place across our large piece of real estate at the present time. Currently, a swath of southerly divergent flow is fanning out toward the north across the eastern half of our CWA ahead of the main culprit for all of our current weather, the closed low, now appearing to be located at the Oregon/Nevada/Idaho triple point. This divergent flow, coupled with high capes and very negative lifted indices, have justified a severe thunderstorm watch for our north and east zones. The most unstable location now appears to be located over Natrona County where lifted indices are down to -7 and capes of around 2500 J/KG are located. Strong thunderstorms are fanning out toward the north and northeast from Big Horn County, down through the Eastern Big Horn Basin, and into Natrona County, as well as points north and east from there. In the meantime, much drier air is punching in from the south southwest behind these storms where a well defined dry line exists. Dew points range from 57 in Casper to 41 in Riverton, 25 at Beaver Rim. This dry air will inhibit much in the way of thunderstorm activity south and west of this boundary. Currently our CWA has three very distinct airmasses over the area. As previously mentioned, warm, moist and unstable in our north and east zones. Then a warm and dry airmass across the southeast quarter of the CWA just south of the dry line, and finally a cold and increasingly moist airmass in western and central Sweetwater County and into Western Wyoming within the bottom of the large circulation circulating around the large aforementioned low pressure center. The cold air is nosing in from the southwest where Evanston, in the SLC CWA in Uinta County, experienced the asct fropa with a temperature plunge to 33 degrees along with a 46 mph wind gust resulting in a 16 degree wind chill along with heavy snowfall. Kemmerer also had snowfall. The high wind warning in effect will let ride through 9 pm as this front plows on through. The pressure gradient with this storm system should still be tight enough around the southern portion of the circulation that another high wind hilite may be needed for the Southern Wind Corridor for Tuesday afternoon behind the fropa. But because there is already a high wind warning in effect for most of these areas, we felt we should hold off with hilites for additional wind after the present high wind warning expires to avoid confusion with the public. Cold air and moisture circulating around the back side of the low as it travels across Yellowstone Park and up into Montana will transition the ongoing convection in Northwest Wyoming to more stratiform rain, and then to snowfall tonight along with stratiform rain and snow moving east from Idaho, into the rest of Western Wyoming, turning to all snow later tonight, and continuing through Tuesday. In fact, a winter weather advisory was just recently sent for the far west valid from midnight tonight through 00z Wednesday except 18Z Tuesday for the western valleys. Wrap around isentropic lift will enhance snowfall late tonight and into Tuesday morning. We are looking at 1 to 3 inches of snowfall for the lower elevations of the west by 18z Tuesday, but then melting off Tuesday afternoon. We expect anywhere from 4 to 12 inches of snowfall above 7500 feet in the western mtns with isold amounts of 14 inches possible in the tetons. Even though the valleys will not see much snow, given the time of year, the number of tourists around, and the sharp contrasts in temperatures, we felt it was justified. The low pressure will begin to pull away from the area by Tuesday evening. .LONG TERM...(Tuesday night through Monday) Issued at 406 PM MDT Mon Jun 12 2017 |By Tuesday evening, the upper level low pressure system will be centered over SE MT moving northeastward into western ND. Still expecting rain and snow showers over the mountains of western and central WY, but activity in the lower elevations of northern WY should quickly diminish. As the low lifts NEward, the colder air also pulls north, and 700mb temps across the area Wednesday morning will range from around -2C over YNP to +2-4C over central and southern WY. A weak ridge develops over ID behind the low, and serves to continue moderate westerly flow over WY Wednesday with some clouds over the northern 2/3 of the state. Temperatures will remain mild, but gradually warm each day. More zonal flow then moves over the area Thursday, bringing some mid level moisture to NW WY for a slight chance of showers Thursday afternoon into the evening. The medium range models indicate a short wave trough in the PacNW Thursday night in fairly zonal flow. The ECMWF brings the moisture further eastward in the fast flow, while the GFS holds off until Friday morning. With Friday a bit warmer, showers appear likely in across the NW mountain, coupled with moderate westerly wind across southern WY, and a weak back door front moving southward from MT into north central WY. All forecast guidance shows Friday night with a sagging broad trough over the area, with a chance of showers along the boundary from northern into central WY. Northwest flow on Saturday may allow for some showers with the weak boundary draped from NE to SE across the state, as afternoon temps near Flaming Gorge reach around 80, with 70 in Buffalo. Sunday and Monday will then see high pressure over the far SW US strengthen and push northward bringing temperatures back into the upper 70s and 80s for the lower elevations, with some showers across northern WY. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 406 PM MDT Mon Jun 12 2017 .AVIATION...00Z Issuance As previously mentioned, the next 24 hours looks to be very busy weather-wise across western and central WY. First impact this afternoon will be strong southerly wind across south central WY moving northward into Upper Green River Basin and central WY as the day progresses. Second, thunderstorms are expected this afternoon and evening over both northwest WY and north central WY. The storms over NW WY will combine with strong southerly wind to create strong outflow gusts as well as small to moderate hail. Several severe thunderstorms are already moving through eastern ID. North central WY will see a potential for strong thunderstorms as well, combined with a tornado threat due to low level veering and increased surface moisture. After 21-22Z, a westerly push will the shift the winds starting in western WY at KBPI and move northeastward through the area. This westerly flow should transition the thunderstorms to showers. MVFR conditions in and around storms are highly likely. After 06Z Tue, additional shower activity is expected to develop over the west with snow levels dipping down to around 7000-7500 feet. Have indicated rain mixed with snow mainly at KJAC and possibly at KPNA. Another westerly push is expected across the area Tuesday between 12-18Z as the main cold front moves through the area and enhances precipitation across western WY. Expect conditions to gradually improve then Wednesday evening as the low pressure system lifts north. Also expect higher elevations to be obscured after 03Z/Tue. && .FIRE WEATHER... Issued AT 406 PM MDT Mon Jun 12 2017 A boundary across the area will initiate strong thunderstorms across northern and eastern zones through around 10 pm this evening. Much drier air will punch in from the southwest for the remainder of this afternoon in Central Wyoming, eventually reaching northeast Wyoming later this evening. In the meantime, much colder air and moisture will be continue to work its way into Western Wyoming delivering accumulating snowfall to Western Wyoming tonight and Tuesday. Expect very windy conditions in Southern Wyoming through about 2100 this evening and again Tuesday afternoon. && .RIW WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 9 PM MDT this evening for WYZ018-019- 025>030. Winter Weather Advisory from midnight tonight to noon MDT Tuesday for WYZ013-023-025. Winter Weather Advisory from midnight tonight to 6 PM MDT Tuesday for WYZ001-002-012-014-015-024. && SHORT TERM...Lipson LONG TERM...McDonald AVIATION...McDonald FIRE WEATHER...Lipson
Hazardous weather outlook, Jun 12, 3:57 PM MDT, 8 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 357 PM MDT Mon Jun 12 2017 WYZ001>020-022>030-131100- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 357 PM MDT Mon Jun 12 2017 ...Severe Thunderstorm Watch for Northern and Eastern Wyoming through 10 pm this evening... ...Flood Warnings for the Green and Wind River Basins Continue Through Mid-Week... ...High Wind Warning Until 9 PM This Evening for Southern Wyoming... ...Winter Weather Advisory for Western Wyoming for late tonight and Tuesday... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will continue to develop this afternoon and evening. Some storms will likely become severe this afternoon and evening with large hail, damaging winds and even an isolated tornado possible. The best chance of severe weather will be in Natrona and Northern Wyoming. High winds are likely across portions of Sweetwater, southeastern Fremont Counties, Sublette, and Southern Lincoln Counties. Snow will move into the higher elevations in Western Wyoming this evening, eventually reaching the western valley floors by Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Tuesday...Heavy wet snowfall likely in the the northern and western mountains, including Grand Teton and Yellowstone National Parks. Snowfall, slick roads and limited visibility likely over mountain passes. A few inches of snow possible in far west valleys Tuesday morning. Very windy across southern and central areas. .SPOTTER INFORMATION STATEMENT...Spotter activation will be required today and tonight across central Wyoming. Please report hail size, wind speeds greater than 50 mph, any flooding, snow and rainfall amounts. Thank you. TEAM RIVERTON
In the hours before
Special weather statement, Jun 12, 8:45 PM MDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Riverton WY
845 PM MDT MON JUN 12 2017
WYZ002>004-008-130330-
North Big Horn Basin-Cody Foothills-Bighorn Mountains West-Absaroka
Mountains-
845 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BIG HORN AND
NORTHEASTERN PARK COUNTIES UNTIL 930 PM MDT...
At 844 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Dead Indian Pass to 11 miles
south of Byron to near Bighorn Lake. Movement was north at 55 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Bighorn Lake around 850 PM MDT.
Byron and Horseshoe Bend around 855 PM MDT.
Lovell and Clark around 900 PM MDT.
Cowley around 905 PM MDT.
Crooked Creek Natural Area around 910 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
central Wyoming.
LAT...LON 4500 10791 4498 10788 4493 10788 4490 10785
4459 10842 4467 10932 4500 10935
TIME...MOT...LOC 0244Z 180DEG 46KT 4472 10922 4465 10842 4484 10820
BraunSpecial weather statement, Jun 12, 8:57 PM MDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Riverton WY
857 PM MDT MON JUN 12 2017
WYZ009-010-130330-
Bighorn Mountains Southeast-Northeast Johnson County-
857 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY UNTIL
930 PM MDT...
At 854 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from just northwest of Buffalo to 11 miles
northwest of Powder River Rest Area. Movement was north at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Fort Phil Kearny Historical Site around 905 PM MDT.
Other locations impacted by these storms include locations on the
north side of the town of Buffalo.
This includes the following highways...
Interstate 25 between mile markers 298 and 299.
Interstate 90 between mile markers 42 and 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 1000 PM MDT for
north central Wyoming.
LAT...LON 4448 10601 4424 10619 4437 10687 4456 10696
4456 10601
TIME...MOT...LOC 0254Z 192DEG 42KT 4443 10676 4434 10632
BraunLocal storm report, Jun 12, 8:58 PM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
858 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD 16 SE BUFFALO 44.18N 106.49W
06/12/2017 JOHNSON WY COCORAHS
FLASH FLOODING REPORTED ALONG CRAZY WOMAN CREEK NEAR THE
SOUTH END OF ESPONDA ROAD SOUTH OF I-90.
&&
CJONESLocal storm report, Jun 12, 9:01 PM MDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RIVERTON WY
901 PM MDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL MANDERSON 44.27N 107.96W
06/12/2017 M1.50 INCH BIG HORN WY LAW ENFORCEMENT
NICKLE TO A FEW PING PONG BALL SIZED HAIL OBSERVED NEAR
MANDERSON.
0425 PM HAIL 2 ENE HWY 14/16/20 MILE 44.47N 109.62W
06/12/2017 M0.88 INCH PARK WY TRAINED SPOTTER
AROUND 10 MILES WEST OF WAPITI.
0513 PM HAIL BARNUM 43.66N 106.91W
06/12/2017 E1.50 INCH JOHNSON WY PUBLIC
QUARTER TO GOLF BALL SIZED HAIL.
0527 PM HAIL 5 SW KAYCEE 43.66N 106.71W
06/12/2017 E2.50 INCH JOHNSON WY PUBLIC
GOLF BALL TO TENNIS BALL SIZED HAIL.
0534 PM HAIL KAYCEE 43.71N 106.64W
06/12/2017 E1.00 INCH JOHNSON WY PUBLIC
0537 PM FUNNEL CLOUD KAYCEE 43.71N 106.64W
06/12/2017 JOHNSON WY PUBLIC
FUNNEL CLOUD REPORTED ON THE SOUTHWEST SIDE OF KAYCEE.
FUNNEL HAS DIPPED AND RETRACTED MULTIPLE TIMES.
0542 PM TORNADO KAYCEE 43.71N 106.64W
06/12/2017 JOHNSON WY TRAINED SPOTTER
TRAINED SPOTTER AT I-25 EXIT 249 REPORTED A TORNADO NEAR
KAYCEE.
0546 PM TORNADO 2 W KAYCEE 43.71N 106.68W
06/12/2017 JOHNSON WY LAW ENFORCEMENT
DEPUTY SHERIFF REPORTED A TORNADO ABOUT 2 MILES WEST OF
KAYCEE. MAY HAVE HIT A STRUCTURE.
0550 PM TORNADO 10 SE CODY 44.42N 108.91W
06/12/2017 PARK WY PUBLIC
BRIEF TORNADO NEAR OREGON BASIN WITH MULTIPLE TOUCHDOWNS
0605 PM HAIL EVANSVILLE 42.87N 106.26W
06/12/2017 M1.00 INCH NATRONA WY PUBLIC
0615 PM HAIL 2 S EVANSVILLE 42.84N 106.26W
06/12/2017 E1.25 INCH NATRONA WY PUBLIC
0615 PM TORNADO 25 WNW WORLAND 44.14N 108.42W
06/12/2017 WASHAKIE WY TRAINED SPOTTER
ROPE TORNADO WITH DEBRIS CLOUD UNDERNEATH
0621 PM TORNADO 4 W BURLINGTON 44.45N 108.51W
06/12/2017 BIG HORN WY PUBLIC
PHOTO RECEIVED OF ROPE TORNADO WEST OF BURLINGTON
0636 PM TORNADO 2 W BAR NUNN 42.93N 106.39W
06/12/2017 NATRONA WY EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A BRIEF TORNADO TOUCHDOWN
NORTH OF THE US 20/26 BYPASS WEST OF BAR NUNN.
0642 PM TSTM WND GST 4 WSW MILFORD 42.85N 108.86W
06/12/2017 M68.00 MPH FREMONT WY MESONET
MESONET STATION RECORDED A WIND GUST TO 68 MPH.
0644 PM FUNNEL CLOUD 20 S BUFFALO 44.05N 106.72W
06/12/2017 JOHNSON WY NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE REPORTED A FUNNEL CLOUD NEAR
MILEPOST 280 ON I-25 BETWEEN KAYCEE AND BUFFALO.
0645 PM NON-TSTM WND GST LANDER 42.83N 108.73W
06/12/2017 M76.00 MPH FREMONT WY ASOS
LANDER AIRPORT ASOS MEASURED A PEAK GUST TO 76 MPH. TREES
AND POWER LINES REPORTED DOWN IN THE CITY OF LANDER.
0720 PM HAIL 4 E TEN SLEEP 44.03N 107.37W
06/12/2017 E1.00 INCH WASHAKIE WY PUBLIC
0737 PM HAIL EDGERTON 43.41N 106.25W
06/12/2017 E0.88 INCH NATRONA WY PUBLIC
0845 PM FLASH FLOOD 16 SE BUFFALO 44.18N 106.49W
06/12/2017 JOHNSON WY COCORAHS
FLASH FLOODING REPORTED ALONG CRAZY WOMAN CREEK NEAR THE
SOUTH END OF ESPONDA ROAD SOUTH OF I-90.
&&
CJONESSpecial weather statement, Jun 12, 9:27 PM MDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Riverton WY
927 PM MDT MON JUN 12 2017
WYZ010-130400-
Northeast Johnson County-
927 PM MDT MON JUN 12 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY UNTIL
1000 PM MDT...
At 927 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles northeast of Fort Phil Kearny
Historical Site to 15 miles east of Buffalo. Movement was north at 40
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
These storms will remain over mainly rural areas of northeastern
Johnson County.
This includes Interstate 90 near mile marker 76.
A severe thunderstorm watch remains in effect until 1000 PM MDT for
north central Wyoming.
LAT...LON 4452 10602 4447 10601 4422 10638 4456 10654
4456 10601 4452 10601
TIME...MOT...LOC 0327Z 189DEG 34KT 4470 10658 4434 10641
BraunSpecial weather statement, Jun 13, 12:15 AM MDT, 7 minutes before
Special Weather Statement National Weather Service Riverton WY 1215 AM MDT Tue Jun 13 2017 WYZ003-131400- Cody Foothills- Including the cities of Cody and Meeteetse 1215 AM MDT Tue Jun 13 2017 A vigorous upper level disturbance moving across Wyoming will produce occasional strong west to southwest winds gusting 50 to 60 mph at times through 8 AM this morning...especially north of Cody near the Clark area and along Highway 120.
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:00 PM MDT | Tornado Warning | RIW | Johnson | 30 min |
| Jun 12, 6:02 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Park | 19 min |
| Jun 12, 6:18 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 26 min |
| Jun 12, 6:19 PM MDT | Severe Thunderstorm Warning | RIW | Park | 15 min |
| Jun 12, 6:19 PM MDT | Tornado Warning | RIW | Big Horn, Washakie | 26 min |
| Jun 12, 6:20 PM MDT | Special Weather Statement | RIW | Washakie | 25 min |
| Jun 12, 6:24 PM MDT | Special Weather Statement | RIW | Natrona | 36 min |
| Jun 12, 6:32 PM MDT | Tornado Warning | RIW | Johnson | 28 min |
| Jun 12, 6:35 PM MDT | Special Weather Statement | RIW | Natrona | 25 min |
| Jun 12, 6:36 PM MDT | Special Weather Statement | RIW | 24 min | |
| Jun 12, 6:40 PM MDT | Tornado Warning | RIW | Natrona | 35 min |
| Jun 12, 6:42 PM MDT | Special Weather Statement | RIW | Natrona | 33 min |
| Jun 12, 6:45 PM MDT | Special Weather Statement | RIW | Johnson | 30 min |
| Jun 12, 6:51 PM MDT | Special Weather Statement | RIW | Washakie | 24 min |
| Jun 12, 6:56 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson, Washakie | 34 min |
| Jun 12, 7:02 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 43 min |
| Jun 12, 7:07 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 53 min |
| Jun 12, 7:12 PM MDT | Special Weather Statement | RIW | Johnson | 33 min |
| Jun 12, 7:16 PM MDT | Areal Flood Advisory | RIW | Johnson | 4 hr |
| Jun 12, 7:18 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 27 min |
| Jun 12, 7:34 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Johnson, Washakie | 19 min |
| Jun 12, 7:44 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 46 min |
| Jun 12, 7:46 PM MDT | Special Weather Statement | RIW | 29 min | |
| Jun 12, 7:49 PM MDT | Special Weather Statement | RIW | 26 min | |
| Jun 12, 8:02 PM MDT | Special Weather Statement | RIW | Johnson | 28 min |
| Jun 12, 8:03 PM MDT | Special Weather Statement | RIW | Johnson | 27 min |
| Jun 12, 8:13 PM MDT | Special Weather Statement | RIW | Big Horn | 32 min |
| Jun 12, 8:18 PM MDT | Special Weather Statement | RIW | Park | 27 min |
| Jun 12, 8:21 PM MDT | Special Weather Statement | RIW | Big Horn | 24 min |
| Jun 12, 8:31 PM MDT | Special Weather Statement | RIW | Johnson | 29 min |
| Jun 12, 8:45 PM MDT | Special Weather Statement | RIW | 45 min | |
| Jun 12, 8:47 PM MDT | Flash Flood Warning | RIW | Johnson | 4 hr |
| Jun 12, 8:52 PM MDT | Flash Flood Warning | RIW | Johnson | 4 hr |
| Jun 12, 8:57 PM MDT | Special Weather Statement | RIW | Johnson | 33 min |
| Jun 12, 9:27 PM MDT | Special Weather Statement | RIW | Johnson | 33 min |
| Jun 12, 10:56 PM MDT | High Wind Warning | RIW | Fremont, Natrona, Sweetwater | 22 hr |
Nearby
Flash Flood Warnings in Wyoming, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.